CureZone   Log On   Join
dieoff/cognitive issues
 
monica92 Views: 4,483
Published: 16 years ago
 

dieoff/cognitive issues


i feel nervous and kinda scared...so any advise is appreciated.
ive been on nystatin for like 3 weeks and have dizziness, brainfog and now some anxiety/irritability....not getting any better. im starting to think this is not dieoff anymore but either a side effect or just me.
should i quit taking?
alsoo......do any of you have cognitive issues/psychological:
anxiety confusion poor memory irritability????????????
my nystatin is liquic 100,000 IUs and maybe my dosage is wrong. i take a small swig out of the bottle 2-3x a day.
im also getting tested for Chronic-Fatigue-Syndrome (which also includes cognitive syptoms in many people)....anyone else have this?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

1.469 sec, (1)